Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 864539, 15 pages
http://dx.doi.org/10.1155/2010/864539
Research Article

On the Nevanlinna's Theory for Vector-Valued Mappings

1Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China
2Basic Department, Beijing Union University, No.97, Bei Si Huan Dong Road, Chaoyang District, Beijing 100101, China

Received 7 September 2009; Revised 25 January 2010; Accepted 17 April 2010

Academic Editor: Jean Pierre Gossez

Copyright © 2010 Zu-Xing Xuan and Nan Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zu-Xing Xuan and Nan Wu, “On the Nevanlinna's Theory for Vector-Valued Mappings,” Abstract and Applied Analysis, vol. 2010, Article ID 864539, 15 pages, 2010. https://doi.org/10.1155/2010/864539.